On $\Pi^0_1$ classes and their ranked points

Notre Dame Journal of Formal Logic 32 (4):499-512 (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093635924
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,479
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Rod Downey & Liang Yu (2006). Arithmetical Sacks Forcing. Archive for Mathematical Logic 45 (6):715-720.
Downey & Yang Yue (1994). A Rank One Cohesive Set. Annals of Pure and Applied Logic 68 (2):161-171.

View all 6 citations / Add more citations

Similar books and articles
Timothy J. Carlson (2003). Ranked Partial Structures. Journal of Symbolic Logic 68 (4):1109-1144.
John L. Bell (2000). Sets and Classes as Many. Journal of Philosophical Logic 29 (6):585-601.

Monthly downloads

Added to index


Total downloads

11 ( #381,788 of 1,925,793 )

Recent downloads (6 months)

1 ( #418,414 of 1,925,793 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.